Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4856
Title: H-estensioni, elevazioni di quasi-corpi ed S-quasi-anelli
H-extensions, elevations of near-fields and S-near-rings
Authors: Gallina, Giordano
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giordano Gallina, “H-estensioni, elevazioni di quasi-corpi ed S-quasi-anelli”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 215-233.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Si trattano problemi di esistenza e di numerazione nella classe degli S-quasi-anelli aventi un'unità sinistra. Si fa poi vedere che per ogni quasi-corpo di Dickson D esiste un S-quasi-anello locale R. intero e completamente primario, tale che R/J$_{2}$(R) $\cong$D.
We treat existence and numeration problems in the class of S-near-rings having a left identity. We show that, for every Dickson near-field D, there is a local integral completely primary S-near-ring R, such that R/J$_{2}$(R) $\cong$D.
URI: http://hdl.handle.net/10077/4856
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat 
GallinaRendMat20.pdf1.36 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

668
checked on Oct 15, 2018

Download(s)

256
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.